After a little bit of research on Google, I came to the conclusion, that you're a nut (said with concern). An overdose of an albuterol inhaler, can be fatal! It can make your heart race, which can lead to a heart attack. Please, if you're in America, you need to contact the poison control center. The telephone number is 1-800-222-1222. If you don't want to tell them who you are, then just ask for information about possible serious side effects, that you could be facing in the next hour or so. Have the inhaler with you, so you can give them the information they are going to need to look it up. And please, PLEASE don't ever do that again.
I've done that before, too. It should pass, but let someone around you know just in case. And then next time, if you need the help that much, then use a nebulizer. It works better and lasts longer than and inhaler, and its a little better for you. :3
i had a friens who did that and she threw up during the night but i think it was what she had eaten at her house then we made snacks and she mad something werid it could have been what she ate but she did feel dizzy after what she did